# SDR UALA2010012000252

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 56,640 hours, 11,112 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF HYD LEAK NR 2 ENG AT HYD PRESS LINE CONNECTION TO LWR PYLON.  NEED TO ACCOMPLISH CLEANING OF BURNT HYD RESIDUE ON DUCTING AND SURROUNDING AREA DUE TO HYD LINES LEAKING, LOCATED UNDER OB REV COWL, AT HYD LINE HOOKUP PYLON AREA.  HYD LINES HAVE BEEN REPLACED AND THERE ARE NO LEAKS.  NEED A STRONG SOLVENT TO DO CLEAN UP.  CLEANED HYD RESIDUE FROM DUCTS.
